# SDR ASAA2015012610445

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,676 hours, 8,460 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUND MESSAGE 73-31351, SHORT TIME "THE APPLIED VOLTAGE INPUT TO THE EEC IS OUT OF RANGE".  FOUND DURING COMPLETION OF T/C 78273000.  ACFT GROUNDED. PERFORMED INITIAL EVALUATION OF FIM 73-22, TASK 808.  NO FAULTS FOUND FOR NR 1 ENGINE EEC BITE. REF PARAGRAPH E. (D) 1) OF ABOVE FIM REF. INITIAL EVALUATION.  "CHECK OF THE AIRPLANE PILOTS' LOG FOR INDICATION OF MOMENTARY POWER INTERRUPTION ON THE AIRPLANE." SOURCE OFF LIGHT GEN 1 ILLUMINATED.  IS CAUSE OF FAULT.  NO NEW FAULTS NOTED NR 1 ENGINE EEC BITE CKS GOOD.
